In this paper, we present the notion of isotropic submersions between Riemannian manifolds. We first give examples to illustrate this new notion. Then we express a characterization in terms of O'Neill's tensor field T and examine certain relations between sectional curvatures of the total manifold and the base manifold. We also study $\lambda$-isotropic submersions with pointwise planar horizontal sections.
Riemannian submersion, planar geodesic immersion, isotropic submersion, isotropic immersion
ERDOĞAN, FEYZA ESRA and ŞAHİN, BAYRAM
"Isotropic Riemannian submersions,"
Turkish Journal of Mathematics: Vol. 44:
6, Article 22.
Available at: https://journals.tubitak.gov.tr/math/vol44/iss6/22